# SDR GTIA012156

- Difficulty date: December 15, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Rt Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT NOSE COWL INBOARD AREA AT 6 O'CLOCK POSITION DOUBLER CRACKED.  REMOVED CRACKED DOUBLER.  AFTER FURTHER EVALUATION FOUND WEB ALSO CRACKED.  CUT DAMAGED AREA (ON WEB).  FABRICATED DRILLED AND LOCATED REPAIR PARTS FILLED DOUBLER.  INSTALLED REPAIR PARTS PE SRM DC9 51-30-2.  (M)
